MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 29 X 70 BIL 135; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 29 X 70 BIL 135; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG2970BPX
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82167584 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a palmaz long genesis on.035¿ 29 x 70 x 135 opta pro balloon expandable stent delivery system was suspected to have a leak and would not hold pressure during inflation to fully expand/deploy the stent.Therefore, it was replaced with a non-cordis balloon to finish expanding the stent to profile in the right renal artery.There was no reported patient injury.The device is stored and monitored in the wavemark technology cabinets.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
The balloon of a palmaz long genesis on.035¿ 29 x 70 x 135 opta pro balloon expandable stent delivery system was suspected to have a leak and would not hold pressure during inflation to fully expand/deploy the stent.Therefore, it was replaced with a non-cordis balloon to finish expanding the stent to profile in the right renal artery.There was no reported patient injury.The product was not returned for analysis.A product history record (phr) review of lot 82167584 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst-at/below rbp¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, although unknown, may have contributed to the reported event as calcification is known to cause damage to balloons.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.¿ this product is not indicated for use in the vascular system, therefore this is considered off label usage.Neither the phr nor the limited information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
LONG GEN / PRO 29 X 70 BIL 135
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key11785693
Report Number9616099-2021-04516
Device Sequence Number17188610
Product Code FGE
UDI-Device Identifier20705032039649
UDI-Public20705032039649
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPG2970BPX
Device Catalogue NumberPG2970BPX
Device Lot Number82167584
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1